# SDR AALA202410144563

- Difficulty date: October 11, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N914AN
- Make and model: Boeing 737823
- Aircraft serial: 29515
- Aircraft time: 65,897 hours, 27,064 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Burned Out
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L2 PASSANGER DOOR EXIT LIGHT INOPERATIVE. REMOVED AND REPLACED LAMP FOR EMERGENCY LIGHT. OPERTIONAL TESTED GOOD. PER AMM 33-51-04.
